EPrints@IIT Delhi >
Faculty Research Publicatons  >
Computer Science and Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1236

Title: Some work towards the proof of the reconstruction conjecture
Authors: Gupta, S K
Mangal, Pankaj
Paliwal, Vineet
Keywords: Reconstruction conjecture
Issue Date: 2003
Citation: Discrete Mathematics, 272(2-3), 291-296
Abstract: In this paper we define five families of simple graphs and such that the reconstruction conjecture is true if reconstruction is proved for either the families and or the families and . These families are quite restrictive in that each has diameter two or three. Then we prove that families and are recognizable by proving that graphs of diameter two and edge-minimal graphs of diameter two are recognizable. The reconstruction conjecture is thus reduced to showing weak reconstructibility for either of the two sets of families.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1236
Appears in Collections:Computer Science and Engineering

Files in This Item:

File Description SizeFormat
guptasom2003.pdf207.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback